Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some conjectures about cyclotomic integers

Author: Raphael M. Robinson
Journal: Math. Comp. 19 (1965), 210-217
MSC: Primary 10.65
MathSciNet review: 0180545
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Fekete and G. Szegö, On algebraic equations with integral coefficients whose roots belong to a given point set, Math. Z. 63 (1955), 158–172. MR 72941,
  • [2] L. Kronecker, "Zwei Sätze über Gleichungen mit ganzzahligen Coefficienten," J. Reine Angew. Math., v. 53, 1857, pp. 173-175.
  • [3] Raphael M. Robinson, Intervals containing infinitely many sets of conjugate algebraic integers, Studies in mathematical analysis and related topics, Stanford Univ. Press, Stanford, Calif., 1962, pp. 305–315. MR 0144892
  • [4] Edwin Weiss, Algebraic number theory, McGraw-Hill Book Co., Inc., New York-San Francisco-Toronto-London, 1963. MR 0159805

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.65

Retrieve articles in all journals with MSC: 10.65

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society